# SDR SIMA20220624002

- Difficulty date: June 24, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 17005663005
- Condition: Corroded
- Location: Rh Floor Sill Fr
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 CORROSION ON RH FLOOR SILL IN FWD GALLEY AREA BETWEEN FRAMES 13-14. (LEVEL 2 CORROSION)-C/A-RAR FWD GALLEY RH FWD FLOOR SILL AT FR 13-14 IAW EMB-175 SRM 51-40-08
